Social Anxiety Forum

Social Anxiety Forum (https://www.socialanxietysupport.com/forum/)
-   SSRIs (Selective Serotonin Reuptake Inhibitors) (https://www.socialanxietysupport.com/forum/f139/)
-   -   Paxil (paroxetine) [SSRI] (https://www.socialanxietysupport.com/forum/f139/paxil-paroxetine-ssri-84111/)

jaymoon 12-29-2015 04:38 PM

Is this normal?

Ive been on paroxetine(Paxil) for 15 days now. The first 5days heightened my orgasm but subsided. The following days gave me occipital headache. Not to mention from day 1 till now (15th day), I felt nervous, a little depressed, and more anxious. However since yesterday, I felt like crap: nausea, really bad stomach pain, unable to defecate, flu-like feeling including bone, muscle, and joint pain. I also feel prickling pain on random parts of my body including thumb, testicles, tibial, etc...my physical feelings are getting worse. is this normal. I feel hopeless :-(

Brinkbrink 04-17-2016 09:49 PM

HI I was hoping someone with experience taking Paxil could answer these questions.


1.) How long did it take before you started feeling the effects? I've read 4-6 weeks but I've read things that mention something should be felt around 2 weeks or so. I'm at 3 weeks currently.

2.) Did you decide your dosage for yourself or consult a doctor before changing it? I'm at 20mg currently which is on the lower end of the spectrum and was considering upping it.

jaymoon 05-12-2016 04:56 PM

hi,

1. Duration is provided. I could not take side effects so I went to my DR and stopped. I felt better the following day.

2. We started at 5mg titrating to 10mg the 3rd week. I felt a little "hypo" and relaxed the first week with mild tolerable side effects as mentioned. Then it has worsen not he 9th day. The hardest part was it left me diarrheal for 11th to 15th day. It was severe cramping I never had before. It was watery and liquid. I read somewhere that its a side effect if I have GI candida (fungus/yeast) being eliminated from the GI tract. But Im very fit, proper balanced diet from natural food rich in vegetables, lean protein, and nothing artificial or processed. I don't eat sugary food such as candies, juices, wheat products, etc. I eat regular amount of rice (3 cups/day), 3-5 servings of fruits and vegetables, and lean source of protein at least 40grams. I regularly go to the gym and spend at least 5hrs/week. In short, I should be physically healthy.

3. Im not depressed. just social anxiety/social phobia. But when the feared situation is not present, Im ok.

Nadiareine12 09-25-2017 06:47 AM

Seriously it made me more anxious!

aquariusrising 05-08-2018 10:19 PM

Decided to not take the medicine and go back on what Iím on currently because it is a major weight gain induced for a lot of people..I donít want the side effects it is worse than my current medication

Fidiasss 05-12-2018 10:44 AM

How to deal with the apathy / demotivation / emotional flattening produced by paroxetine in some of us? My dose is 30 mg, I have tried to lower to avoid this effect, but I feel bad again, returning to 30.

wmu'14 05-13-2018 09:28 PM

Quote:

Originally Posted by Fidiasss (Post 1092968186)
How to deal with the apathy / demotivation / emotional flattening produced by paroxetine in some of us? My dose is 30 mg, I have tried to lower to avoid this effect, but I feel bad again, returning to 30.

I'm not sure. I take Paxil and it cured my SAD. I don't really have any negative side effects other then not-as-hard erections (which really isn't a negative side effect considering I'm perpetually single) and fall asleep earlier.

hoodie 05-20-2018 03:35 PM

I took Paxil for a little bit last year. It was crazy good for regulating sleep. I was sleeping 8 hours like clockwork, something I rarely do. I had to discontinue it though, the drowsiness it caused was torture at work. Most every AD I've taken had sedating effects, but Paxil definitely topped them all. I guess the sensation of sedation does typically result in a reduction of anxious and depressed feelings, but not in a practical way. Also, it was very, very difficult to rub one out. That's every anti-depressant for me though. Terrible side-effect for a stressed out male, might as well kill yourself.

Fidiasss 05-21-2018 04:18 AM

Quote:

Originally Posted by hoodie (Post 1093040490)
I took Paxil for a little bit last year. It was crazy good for regulating sleep. I was sleeping 8 hours like clockwork, something I rarely do. I had to discontinue it though, the drowsiness it caused was torture at work. Most every AD I've taken had sedating effects, but Paxil definitely topped them all. I guess the sensation of sedation does typically result in a reduction of anxious and depressed feelings, but not in a practical way. Also, it was very, very difficult to rub one out. That's every anti-depressant for me though. Terrible side-effect for a stressed out male, might as well kill yourself.

There are many antidepressants that could help you, the key is not to give up the search.

hoodie 05-21-2018 04:42 AM

Quote:

Originally Posted by Fidiasss (Post 1093044970)
There are many antidepressants that could help you, the key is not to give up the search.

I've taken Celexa, Prozac, Zoloft, Wellbutrin, Paxil, Cymbalta, and one other thing. Some I didn't go the full minimum 4-6 weeks, but that's because the side-effects were miserable. I'm done with them, I think. If anything, I would just try Cymbalta or Paxil again because I didn't really go long enough with them. Still, I don't think the not being able to jerk off side effect would go away with either :frown2:

Theforgottenboy 10-12-2018 03:13 AM

Paxil totally cured my social anxiety !! It is really effective


All times are GMT -7. The time now is 03:25 AM.

Powered by vBulletin® ©2000-2020, vBulletin Solutions, Inc.
User Alert System provided by Advanced User Tagging (Pro) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.

 
For the best viewing experience please update your browser to Google Chrome